# SDR QXEA2019032900144

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 1,002 hours, 629 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPATURE APPROXIMATLEY 5000' THROTTLES WENT TO IDLE. (AUTO THROTTLES ON) ALT ALERTER SET TO 7000'. RE-ENGAGED A/P AT 9000'. CLIMB CLEARANCE AT 12000'. AIRCRAFT DID NOT HONOR ALT. AT 20000' A/P AT ON FMS CLIMB SCHEDULE 270/.73M SET FMA AND FMS SPEED SELECT SHOWED 290/.76M STILL IN CLIMB TO 34,000. REMOVED FROM SERVICE. PERFORMED OPS TEST OF GUIDANCE PANEL IAW AMM 22-11-01-710-801A.  OPS TEST GOOD.  PERFORMED OPS TEST OF AUTOPILOT IAW AMM 22-11-00-710-802A.  OPS TEST GOOD.  COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
